# SDR QXEA2014071600567

- Difficulty date: July 1, 2014
- Submitted: July 16, 2014
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 31,932 hours, 33,389 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Nr 7
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED.   REMOVED SEAT TRACK IAW SRM 51-42-05, REPAIR-01 AND SRM 51-40-15 REPAIR-01.  INSTALLED NEW SEAT TRACK IAW SRM 51-41-00, SRM 51-41-05, SRM 51-42-05 AND SRM 51-40-15.
